Be the first to answer!
no.... but it can knock u up
Yes it is possible to experience an irregular menstral cycle when you discontinue taking birth control. This is because when you take birth control it actually regulates your period. By stopping birth control you may experience breakthrough bleeding. Breakthrough bleeding is when you menstruate at times when you normally would not begin your menstral cycle. Breakthrough bleeding can possibly last for up to a full period or longer. Stopping birth control may also stop your period for a month or longer or you may not receive your period around the normal time of which you used to when you were taking your birth control.It depends sometimes you're period gets normal after birth control but sometimes it may still keep being irregular. It depends on the person and or pills
If you're on birth control and have missed any pills this can result in a early period. Alternatively pregnancy, irregular periods or hormone imbalance can also cause a early period.
No, stress will not cause a "period" on birth control.
Irregular periods are often perfectly normal, but not always. If you have not been using another form of birth control, and you have been sexually active, it is wise to have a pregnancy test. Spotting similar to a period can happen in pregnancy. Did you have regular periods before going on the shot? If so, your period will usually normalize after a while. See a physician to be certain of the cause of your irregular periods.
Hi Your question is: If you dont take your last birth control pill will that delay your period? No but it may cause your period to arrive one day earlier.
After the first three cycles, when your body is getting used to the patch, you can expect withdrawal to last 2-5 days. In the first three months, you may have irregular bleeding or spotting.
When you take birth control pills, you will have your period arriving during the 7 days break. During this time your period may last between 2-7 days.
Your period will last between 2-7 days.
No it makes your period more heavy and last longer! Dont do it!
You most likely depending on your age and family history have irregular periods. See your doctor they can put you on a birth control to help sort things out.
three days maximum
About 3-4 days after the last pill.
This is normal with birth control. You will have a period anytime within the 7 days of the last pills.
Yes, sometmes when you start birth control you will have break through bleeding and it can tie in with your period since you started the pill during your period.
Yes, if you start the birth control pill for the first time before your period, your period will come later. It usually comes during the last week of the cycle.
yes you can. birth control in any for is going to redirect your cycle to 28 days no matter what. but if you want you period to come 3 weeks from your regular period( when you are on birth control you will not have a period, it is called withdrawal bleeding. because you don't ovulate while on birth control. withdrawal from the hormone causes the bleeding.) so actually you can choose when you"period" comes. hope this helps!!!
If you stop the birth control, you may have bleeding even if your last period was less than a month ago.
you should get your period during the last week of pills. the ones that are just placebos.
can you get pergnent if you took birth control pills only twice last month then had your period but had unprotected sex after your period will you get your period the next month??
three days after your last pill
After 3 weeks during the last row of pills in the pack.
You can not stop your period mid way cycle with a birth control tablet. The recommendation for birth control is to take it seven days from the last pill with or without bleeding.
YES - no birth control devices are 100% effecitive. It is still possible to get pregnant.